Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 244, NWS Atlanta, GA

December 28, 2018Cherokee County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 12:00 PM EST for Cherokee County, Georgia. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 12:00 PM EST (17:00 UTC)
Expired
Dec 29, 2018, 10:02 AM EST
In force
22 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1). The gauge peaked at 19.96 ft at Dec 28, 2018, 11:00 PM EST.

actionminormoderate510152012/2812/2912/30
Action stage
16 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

696 
WGUS42 KFFC 281700
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1200 PM EST Fri Dec 28 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Etowah River near East Canton affecting Cherokee County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC057-290700-
/O.NEW.KFFC.FL.W.0244.181228T1700Z-000000T0000Z/
/ECTG1.1.ER.181228T1646Z.181228T1646Z.000000T0000Z.UU/
1200 PM EST Fri Dec 28 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Etowah River near East Canton.
* From this morning until further notice.
* At 11 AM Friday the stage was 16.8 feet...and rising.
* Flood stage is 17 feet.
* At 17 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river generally east of Canton. This
  includes the grassy lot behind a pump station off Riverstone 
  Parkway and near the Interstate 575 bridge.
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$
3 follow-up statements
951 
WGUS82 KFFC 290057
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
757 PM EST Fri Dec 28 2018

...The Flood Warning continues for the following rivers in Georgia...
  Etowah River near East Canton affecting Cherokee County 

  Etowah River near Canton affecting Cherokee County 


GAC057-291457-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.181228T1646Z.181229T0045Z.000000T0000Z.UU/
757 PM EST Fri Dec 28 2018

The Flood Warning continues for
  The Etowah River near East Canton.
* Until further notice.
* At 7 PM Friday the stage was 19.6 feet and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water.
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC057-291457-
/O.CON.KFFC.FL.W.0250.000000T0000Z-181229T1905Z/
/CNNG1.1.ER.181229T0237Z.181229T0600Z.181229T1305Z.NO/
757 PM EST Fri Dec 28 2018

The Flood Warning continues for
  The Etowah River near Canton.
* From tonight until Saturday afternoon.
* At 7 PM Friday the stage was 15.4 feet and rising.
* No flooding is occurring but Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 16.8 feet by after midnight tomorrow.The river will fall 
  below flood stage by tomorrow morning.
* At 17 feet...Minor flooding continues in the woodlands and fields
  along the river upstream and downstream from the gage by the 
  Walaska Street bridge. Portions of recreational areas such as 
  Boling Park behind the Cherokee County High School...the Cherokee 
  County Fairgrounds and the Etowah River Greenway at Heritage Park 
  will be flooded with up to one foot of water. The parking lot at 
  Boling Park will begin to flood. 
  

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$
164 
WGUS82 KFFC 290811
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
310 AM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
  Etowah River near East Canton affecting Cherokee County 


GAC057-292210-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.181228T1646Z.181229T0400Z.000000T0000Z.UU/
310 AM EST Sat Dec 29 2018

The Flood Warning continues for
  The Etowah River near East Canton.
* Until further notice.
* At 2 AM Saturday the stage was 19.7 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* At 20.0 feet...Minor flooding continues to expand in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water. 
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$
787 
WGUS82 KFFC 291502
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1002 AM EST Sat Dec 29 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Etowah River near East Canton affecting Cherokee County

 
GAC057-291532-
/O.CAN.KFFC.FL.W.0244.000000T0000Z-181229T1502Z/
/ECTG1.1.ER.181228T1646Z.181229T0400Z.181229T1415Z.UU/
1002 AM EST Sat Dec 29 2018

The Flood Warning is cancelled for
  The Etowah River near East Canton.
* This takes effect immediately.
* At 9 AM Saturday the stage was 16.7 feet...and falling.
* Flood stage is 17 feet.
* The river will continue to fall.
* At 17 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river generally east of Canton. This
  includes the grassy lot behind a pump station off Riverstone 
  Parkway and near the Interstate 575 bridge.
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:37 AM EST, 5 hours 23 minutes earlier.

Area forecast discussion, Dec 28, 6:37 AM EST, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
637 AM EST Fri Dec 28 2018

.PREV DISCUSSION... /issued 406 AM EST Fri Dec 28 2018/

SHORT TERM /Today through Saturday/...

Significant wave of showers and embedded thunderstorms moved
through the NW half of the area during the evening and first part
of the overnight hours. This was largely due to a strong low level
jet that interacted with a warm located along the I85 corridor on
the west side and along I20 to the east. This produced around 2
inches in the last 6 hours from LaGrange to Newnan and portions of
the metro. These areas also received close to an inch 8 to 12
hours ago bring totals up to around 3 inches with locally higher
amounts. This has resulted in some localized flooding across the
area although difficult to discern flash versus areal at this point
with the multiple rounds of precip affecting these areas.

Seeing a relative lull at the moment but next wave already forming
over portions of Alabama along actual frontal boundary. Should see
NW GA get in on the act first with most significant activity
later this morning. Initially this line will not have much
movement but front does eventually get some momentum with line
moving through the metro by early afternoon. Current Flash Flood
watch looks to cover these areas well and no changes planned
there. May be able to cancel watch early given earlier expected
clearing trend later tonight.

Front will stall through Saturday and SW flow aloft will ensure
deep layer moisture will continue to stream in. Some discrepancy
in models as to where re-development of activity takes place with
GFS and other global models indicating southern sections of the
forecast area while convective allowing models indicate more along
the I85 corridor and areas that have been seen the most rain. Have
used a blend for now but kept likely pops over southern most
sections for now but this will need to be refined.

No significant gusts of note per latest mesonet obs and should be
able to allow wind advisory expire at 12Z.

Deese

LONG TERM /Saturday Night through Thursday/...
Long term period will be punctuated by a prolonged wet period. The
upper level low will move across northern Mexico Saturday night
into Monday with deep moist southwest flow feeding periods of
showers. A warm front will lift northward Sunday, and a cold front
will move into the area late Monday as the now upper level wave
pushes the surface low through the Mississippi, Tennessee Valleys
onto the Ohio Valley by Tuesday. Isolated thunderstorms will be
possible Monday afternoon and again Tuesday afternoon in the
vicinity of the cold front. The cold front slowly pushes through
the forecast area Tuesday and Wednesday as the next upper level
low digs into the desert southwest. As the upper low ejects across
the Gulf Coast states by the end of the week, surface low pushes
the front through the forecast area by the end of the week.
Current rainfall totals for Saturday night through Wednesday
morning are in the 1.5 to 3 inch range. With already saturated
soils and multiple days of rainfall, the threat for flash flooding
in addition to river flooding will continue for several days. Have
stayed close to guidance temperatures through the extended period,
which brings near freezing temperatures into portions of north
Georgia Thursday morning which would support a mix of rain and
snow briefly Thursday morning. At this time any accumulations will
be an inch or less.

Atwell

PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/

.AVIATION...
12Z UPDATE...

IFR conditions for the most part but periodic lines of SHRA have
allowed for temporary improvements. Overall, expect continued
bands of SHRA for first part of today along with continued
IFR/LIFR conditions due to cigs. Winds to become SW early
afternoon and coincide with a second round of heavy SHRA with
embedded TSRA. It will take awhile for front to clear with a
prolonged period of -RA through 04Z. Improvement to MVFR looks to
be delayed now for the overnight period Sat night.

//ATL CONFIDENCE...12Z UPDATE...
Medium on LIFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  48  65  49 / 100  50  20  60
Atlanta         66  47  60  50 / 100  40  20  60
Blairsville     61  40  58  44 / 100  20   5  50
Cartersville    65  43  57  45 / 100  20   5  50
Columbus        69  55  64  54 / 100  60  60  60
Gainesville     62  45  62  48 / 100  30   5  50
Macon           70  56  66  55 / 100  70  60  60
Rome            65  41  56  45 / 100  10   5  50
Peachtree City  67  48  62  49 / 100  50  40  60
Vidalia         75  62  70  60 /  90  80  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar...
Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Taylor...Towns...Troup...Union...Upson...Walker...Walton...
Warren...White...Whitfield...Wilkes.

Wind Advisory until 7 AM EST this morning for the following
zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee...
Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer...
Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens...
Polk...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....Atwell
AVIATION...Deese
Hazardous weather outlook, Dec 28, 5:58 AM EST, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
558 AM EST Fri Dec 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
558 AM EST Fri Dec 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Showers and a few thunderstorms will move across the area through
tonight. Locally heavy rain and brief strong wind gusts can be
expected, especially in the higher terrain of north Georgia. A
Flash Flood Watch is in effect through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Several rounds of showers will continue into next week, with
isolated thunderstorms possible Monday and Tuesday. Much of the
area could see 2 to 4 inches of additional rainfall, with locally
higher amounts possible. This rainfall will increase the river
and stream flood threat once again as grounds remain wet from
recent rains. Localized flash flooding will also be a concern in
flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Dec 28, 10:59 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1059 AM EST FRI DEC 28 2018

GAZ069-079>081-090>092-102-103-281645-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Webster GA-Talbot GA-
1059 AM EST FRI DEC 28 2018

At 1059 AM EST...a line of strong storms was along a line extending
from near Po Biddy Crossroads to near Eelbeck/West Fort Benning to
near Twin Springs...and moving east at 30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Lumpkin, Buena Vista, Butler, Talbotton, Cusseta,
Richland, Junction City, Geneva, Putnam, Brantley, Seminole, Juniper,
Westville, Rupert, Brooklyn, Renfroe, Oakland, Manta and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3199 8504 3199 8507 3200 8507 3202 8505
      3204 8505 3236 8476 3286 8441 3284 8401
      3253 8417 3202 8463 3198 8500 3198 8501
      3197 8502 3197 8504
TIME...MOT...LOC 1559Z 250DEG 26KT 3274 8447 3238 8472 3204 8504

WIND...40MPH
Local storm report, Dec 28, 11:01 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            2 SE SIX FLAGS OVER GEO 33.75N  84.52W
12/28/2018                   FULTON             GA   FIRE DEPT/RESCUE

            ATLANTA FIRE & RESCUE REPORTING WATER RUNNING OVER
            BOULDER PARK ROAD BETWEEN FAIRBURN ROAD AND BAKERS FERRY
            ROAD, IN SOUTHWEST ATLANTA. THIS IS IN A LOW-LYING FLOOD
            PRONE AREA.

&&

EVENT NUMBER FFC1800962

DJN
Local storm report, Dec 28, 11:04 AM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     FLOOD            5 ESE MURRAYVILLE       34.40N  83.82W
12/28/2018                   HALL               GA   EMERGENCY MNGR

            HALL COUNTY EMA REPORTING POSSIBLE ROAD CLOSURES IN
            NORTHERN PART OF COUNTY DUE TO HIGH WATER, SPECIFICALLY
            JIM HOOD ROAD AND HIGHLAND ROAD. THIS LOCATION IS NEAR
            THE WEST FORK LITTLE RIVER.

&&

EVENT NUMBER FFC1800963

DJN
Local storm report, Dec 28, 11:25 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     FLOOD            1 SE HOLLINGSWORTH      34.43N  83.50W
12/28/2018                   BANKS              GA   EMERGENCY MNGR

            HEAVY RAINFALL HAS MADE SEVERAL ROADS DIFFICULT OR
            IMPASSABLE TO TRAVEL ON ACROSS BANKS COUNTY,
            SPECIFICALLY MOSS MILL ROAD AT FLAT ROCK ROAD. THIS
            LOCATION IS ALONG LITTLE NAILS CREEK.

&&

EVENT NUMBER FFC1800964

DJN
Special weather statement, Dec 28, 11:33 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1133 AM EST FRI DEC 28 2018

GAZ038-039-049>051-059>061-071>073-084-281715-
Taliaferro GA-Wilkes GA-Wilkinson GA-Morgan GA-Putnam GA-Baldwin GA-
Monroe GA-Hancock GA-Oglethorpe GA-Jones GA-Jasper GA-Greene GA-
1133 AM EST FRI DEC 28 2018

At 1132 AM EST...a line of strong storms was along a line extending
from near Lexington to near Parks Mill to Bolingbroke...and moving
east at 35 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Washington, Greensboro, Gray, Sparta,
Crawfordville, Lexington, Gordon, Union Point, Ivey, Tignall,
Woodville, White Plains, Siloam, Maxeys, Rayle, Sharon, Reynolds
Plantation and Phoenix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3361 8263 3361 8264 3359 8270 3351 8275
      3352 8282 3347 8287 3337 8282 3288 8328
      3289 8366 3295 8373 3288 8384 3288 8391
      3346 8336 3394 8311 3399 8283 3399 8265
      3386 8261 3387 8257 3383 8260 3376 8255
TIME...MOT...LOC 1632Z 263DEG 30KT 3389 8308 3348 8330 3295 8380

WIND...40MPH
Special weather statement, Dec 28, 11:45 AM EST, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1145 AM EST FRI DEC 28 2018

GAZ071-072-080>084-091>095-102>105-281730-
Peach GA-Stewart GA-Monroe GA-Marion GA-Jones GA-Twiggs GA-Macon GA-
Schley GA-Wilkinson GA-Dooly GA-Taylor GA-Bibb GA-Sumter GA-
Houston GA-Crawford GA-Webster GA-
1145 AM EST FRI DEC 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHEASTERN STEWART...
SOUTHEASTERN MONROE...SOUTHEASTERN MARION...SOUTHEASTERN JONES...
NORTHWESTERN TWIGGS...MACON...SCHLEY...WESTERN WILKINSON...
NORTHWESTERN DOOLY...SOUTHEASTERN TAYLOR...BIBB...SUMTER...HOUSTON...
CRAWFORD AND WEBSTER COUNTIES UNTIL 1230 PM EST...

At 1145 AM EST...a line of strong thunderstorms was along a line
extending from near Lake Tobesofkee to Kimbrough...and moving east at
40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Americus, Perry, Fort Valley, Ellaville, Oglethorpe, Roberta,
Preston, Warner Robins, Centerville, Byron, Montezuma, Gordon,
Marshallville, Reynolds, Plains, Ideal, Andersonville, Payne and
Dooling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8478 3290 8384 3295 8373 3288 8330
      3193 8421 3193 8440 3197 8444 3193 8445
TIME...MOT...LOC 1645Z 264DEG 33KT 3285 8384 3199 8467

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 11:03 PM ESTSpecial Weather StatementFFCTroup42 min
Dec 28, 12:35 AM ESTSpecial Weather StatementFFCFayette, Henry, Meriwether, Pike, Spalding40 min
Dec 28, 2:27 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 5:34 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 6:58 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:23 AM ESTRiver Flood WarningFFCFulton24 hr
Dec 28, 7:30 AM ESTRiver Flood WarningFFCWhitfield3 days
Dec 28, 7:38 AM ESTRiver Flood WarningFFCFulton, Gwinnett6 hr
Dec 28, 7:38 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:54 AM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Dec 28, 8:07 AM ESTRiver Flood WarningFFCFulton2 hr
Dec 28, 8:15 AM ESTRiver Flood WarningFFCDawson, Forsyth9 hr
Dec 28, 8:21 AM ESTRiver Flood WarningFFCDeKalb6 hr
Dec 28, 8:28 AM ESTSpecial Weather StatementFFCCarroll32 min
Dec 28, 8:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 8:37 AM ESTFlash Flood WarningFFCDawson, Hall, Lumpkin, Towns, Union, White6 hr
Dec 28, 8:42 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:00 AM ESTRiver Flood WarningFFCCatoosa19 hr
Dec 28, 9:08 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 9:14 AM ESTAreal Flood WarningFFCCobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more6 hr
Dec 28, 9:16 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Meriwether, Troup44 min
Dec 28, 9:21 AM ESTAreal Flood WarningFFCClayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more6 hr
Dec 28, 9:21 AM ESTRiver Flood WarningFFCCoweta24 hr
Dec 28, 9:22 AM ESTRiver Flood WarningFFCFulton11 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCGwinnett23 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCCobb, Douglas46 hr
Dec 28, 9:30 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 9:36 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:47 AM ESTRiver Flood WarningFFCCoweta, Fayette20 hr
Dec 28, 10:11 AM ESTRiver Flood WarningFFCHall, White6 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton21 days
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton22 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard50 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCDeKalb, Rockdale35 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCNewton, Rockdale47 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCBarrow, Jackson37 hr
Dec 28, 10:14 AM ESTSpecial Weather StatementFFCHarris, Muscogee, Talbot31 min
Dec 28, 10:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Dec 28, 10:39 AM ESTRiver Flood WarningFFCDeKalb3 hr
Dec 28, 10:47 AM ESTSpecial Weather StatementFFCButts, Jasper, Jones, Monroe, Morgan, Putnam43 min
Dec 28, 10:59 AM ESTSpecial Weather StatementFFCMarion, Stewart, Taylor46 min
Dec 28, 11:02 AM ESTRiver Flood WarningFFCFulton9 hr
Dec 28, 11:17 AM ESTRiver Flood WarningFFCMurray, Whitfield39 hr
Dec 28, 11:18 AM ESTAreal Flood WarningFFCBanks, Hall, Jackson6 hr
Dec 28, 11:33 AM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more42 min
Dec 28, 11:34 AM ESTRiver Flood WarningFFCFayette, Fulton21 days
Dec 28, 11:44 AM ESTRiver Flood WarningFFCTroup21 days
Dec 28, 11:45 AM ESTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Sumter and 1 more45 min
Dec 28, 11:55 AM ESTRiver Flood WarningFFCCoweta, Fayette15 hr
Dec 28, 12:03 PM ESTRiver Flood WarningFFCMurray5 hr
Dec 28, 12:46 PM ESTSpecial Weather StatementFFCDooly, Sumter29 min
Dec 28, 2:11 PM ESTRiver Flood WarningFFCFulton34 hr
Dec 28, 2:11 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding28 hr
Dec 28, 3:08 PM ESTRiver Flood WarningFFCFulton21 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCCherokee11 hr
Dec 28, 5:36 PM ESTRiver Flood WarningFFCDouglas21 days
Dec 28, 6:14 PM ESTRiver Flood WarningFFCDouglas, Fulton22 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCHeard20 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee43 hr
Dec 28, 6:19 PM ESTRiver Flood WarningFFCDeKalb10 hr
Dec 28, 6:26 PM ESTRiver Flood WarningFFCFayette26 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.